Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

A New Cryptosystem Based on Factoring and Discrete Logarithm Problems

Pages : 165-168

DOI : 10.3844/jmssp.2011.165.168

Published On : July 18, 2011

Reliability Equivalence Factors of a System with 2 Non-identical Mixed Lifetimes and Delayed Time

Pages : 169-176

DOI : 10.3844/jmssp.2011.169.176

Published On : July 29, 2011

Distribution of Records Defined on Ordered Words Representing Lattice Paths

Pages : 184-186

DOI : 10.3844/jmssp.2011.184.186

Published On : July 18, 2011

Optimizing Empty Containers Distribution among Ports

Pages : 216-221

DOI : 10.3844/jmssp.2011.216.221

Published On : July 18, 2011

Effect of Activation Energies on Thermal Explosion in the Interior of the Earth

Pages : 222-226

DOI : 10.3844/jmssp.2011.222.226

Published On : July 27, 2011

Inversion of Covariance Matrix for High Dimension Data

Pages : 227-229

DOI : 10.3844/jmssp.2011.227.229

Published On : July 27, 2011

Application of Theories of Complexity and Chaos to Economic Misgovernance

Pages : 239-248

DOI : 10.3844/jmssp.2011.239.248

Published On : July 27, 2011

A New Perturbative Approach in Nonlinear Singularity Analysis

Pages : 249-254

DOI : 10.3844/jmssp.2011.249.254

Published On : July 29, 2011